6 years after Azzulare

Havent been here 4 ages. But in my daily prayers have supported everyone. For the last 1.5 year I felt quite good.I happily gave birth to my son and thought that toxin left my body forever.Unfortunately I got a terrible relapse past weekend( was on antybiotic).Feeling the same as at the beginning.Cant stop crying.How IT is possible?Thinking of everybody suffering.

About Katrin79

I received 75 units of Azzulare for glabella in April 2011. After a week I started having healthy problems starting from nausea and now tinnitus...

8 thoughts on “6 years after Azzulare

  1. Hi Katrin,
    Congratulations on the birth of your son! Sons are wonderfu.. I hope and pray that this relapse passes for you very soon. Ugh! This toxin has to leave us so we can enjoy our lives again without this suffering. It’s just not fair what we have been through.

    1. Thx Kris for ur response.Sorry 4 my English but it isnot mymother tongue.I agree it is not fair to suffer like we do:( I have been fighting to breath cause last days it is so tiring 4me.I feel as if I am suffocating and the anxiety is unbearable.Looking forward for my , ur and everybody’s healing.Take care.

      1. Oh I am so sorry you are suffering. I hope your breathing recovers very soon. I know what the. anxiety is like. It’s awful and I wish we had more support for what we are going through. It’s so isolating. I hope so much this gets better for you soon. I hate what this has done to us.💕

      2. So sorry Katrin. Unfortunately I do think that any stressor on the body can weaken the immune system to the point of opening the door of opportunity for this toxin or other pathogens to rear their ugly heads once again. I do hope that the symptoms are fleeting and that you will be well once again.

        1. Thx Soloist and Kris for her kindness. Last days are really diffucult for me. I have had new symptoms – feeling of having muscles in different parts of my body paralysed:( and the worst of all feeling of slow paralyse in my head, vertico and loosing control of my body which is so scary..Hope u feeling better.Take care.

  2. Congratulations on the birth of your son! I am so sorry you are suffering again. Which antibiotic did you take? Some of them have warnings and can have terrible side effects. Flouroquinolone antibiotics are very dangerous.

  3. Sorry to hear that after a year and a half now you have to deal with relapse again Katrin .I know how hard it is because I’m in a middle of relapse as well and I’m 4 years and 4 months out .Apart of all the other symptoms that come with a relapse like muscle weakness and shortness of breath , the fear and anxiety that comes with it for me is the hardest to deal with however I try to convince myself that I went thru it before and so will again .I’m curious as well to know wich antibiotic you took because I had a sinus infection in January and took amoxicillin which caused a relapse that lasted for about 2 months .Hope you’ll feel better soon again .

Leave a Reply